question-icon

Suggest treatment for fatigue and drowsiness while treating Graves' disease

default
Posted on Mon, 1 Jun 2015
Question: Hi, I have Graves' disease, been taking letrozole. The last couple of weeks, I've been feeling very fatigue, and sleepy mostly in the morning. Heart beats are very fast, between 95-102. I can " hear" it. Is it some thing serious that I have to see my doctor asap or I can wait until the appointment in three weeks. I left messages to my doctor a few days ago, haven't gotten any response.
Thank you

doctor
Answered by Dr. Rovena Murati (27 minutes later)
Brief Answer:
detailed below.

Detailed Answer:
Hello.

Welcome to Healthcare Magic.

These symptoms seems to be related to the thyroid condition and the medication you are taking.It is necessary to get the thyroid hormones tested.
It is not an emergency or serious situation but it need evaluation and three weeks is a long time.
I would suggest to try to see your earlier if it is possible.

Hope it helps.
Let me know if you have any question.I would be happy to help.

Kind regards,
Dr.Rovena Murati


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rovena Murati

General & Family Physician

Practicing since :2013

Answered : 1243 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for fatigue and drowsiness while treating Graves' disease

Brief Answer: detailed below. Detailed Answer: Hello. Welcome to Healthcare Magic. These symptoms seems to be related to the thyroid condition and the medication you are taking.It is necessary to get the thyroid hormones tested. It is not an emergency or serious situation but it need evaluation and three weeks is a long time. I would suggest to try to see your earlier if it is possible. Hope it helps. Let me know if you have any question.I would be happy to help. Kind regards, Dr.Rovena Murati